CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 61 Number 5 (Oct 2009)

Looking for a printed back issue?
Page  
Contents
961   Transfert des intégrales orbitales pour les algèbres de Lie classiques
Bernon, Florent
1050   Examples of Calabi--Yau 3-Folds of $\mathbb{P}^{7}$ with $\rho=1$
Bertin, Marie-Amélie
1073   On the $2$-Rank of the Hilbert Kernel of Number Fields
Griffiths, Ross; Lescop, Mikaël
1092   Minimal Transitive Factorizations of Permutations into Cycles
Irving, John
1118   Petits points d'une surface
Pontreau, Corentin
1151   Covering Maps and Periodic Functions on Higher Dimensional Sierpinski Gaskets
Ruan, Huo-Jun; Strichartz, Robert S.
1182   Periodic and Almost Periodic Functions on Infinite Sierpinski Gaskets
Strichartz, Robert S.

© Canadian Mathematical Society, 2014 : https://cms.math.ca/